# SDR 97ZZZX4577

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N193PM
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622143
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Part number: 40B19975
- Condition: Detached
- Location: Rt Crossover
- Part time: 507 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W SB 521, FOUND CROSSOVER PIPE ENGAGEMENT NOT SATISFACTORY PER SB.  RT CROSSOVER PIPE REPLACED WITH NEW.
